# SDR DALA13024600857

- Difficulty date: May 4, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 82,291 hours, 81,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULK HEAD FRAME CRACKED.   APB FRAME REPLACED IAW EM 5310-01203-04E.
